So I have tried multiple different birth control pills throughout the last 4 years and the one I was using previously before OTC was Necon and it was working great for me but it is now discontinued unfortunately. I have been taking Ortho Tri Cyclen for 6 months now and my face is not getting any better with acne, it seems like I get a new pimple everyday and normally I do not have acne ( without taking birth control, my face is fine). I am at the point where I want to stop taking it altogether but I don't know if I should wait it out for a couple more weeks? or If I should try and get prescribed a different one and if so, which one? I think I have waited long enough to see if I would have any results from this pill and it has already been 6 months and I haven't seen any improvements.
It’s probably hormones and dairy. Dairy and hormones are the only cause of acne.
- Ortho Tri-Cyclen Information for Consumers
- Ortho Tri-Cyclen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Feb 2013 • 1 answer
Updated 4 Jul 2013 • 1 answer
Updated 26 Nov 2013 • 3 answers
Updated 23 Aug 2015 • 2 answers
Updated 3 Aug 2016 • 1 answer